A 26-year-old female asked:
i have been on bc for 12 years and had my period normal and like clockwork. i started zoloft 25mg in september. 2 weeks later ended up in er due to severe heavy bleeding. they did pap smears, ultrasounds, blood work and everything was normal. i've researc
1 doctor answer
Dr. Austina Cho answered
25 years experience Psychiatry
Zoloft (sertraline) can cause it.: SSRI meds such as Zoloft (sertraline) can increase the risk of bleeding slightly, especially, in combination with NSAID or anticoagulant meds. They work by affecting platelet reactivity to prevent clotting in a normal time period. You may want to explore other options for the treatment of anxiety or depression such as psychotherapy or another type of antidepressant.
Answered on Apr 25, 2016
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!